Alert archive / Colorado / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 6, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 1, 2015, 4:48 PM MDT for Las Animas County, Otero County, Colorado. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2015, 4:48 PM MDT (22:48 UTC)
- Expired
- May 1, 2015, 5:15 PM MDT
- In force
- 27 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Las Animas County, CO, Otero County, CO
The radar
The Pueblo radar (KPUX), 87 km from the middle of the area, began a volume at 22:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 10.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -201 J/kg
- Mixed-layer LCL
- 823 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 38 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
370
WUUS55 KPUB 012248
SVRPUB
COC071-089-012315-
/O.NEW.KPUB.SV.W.0006.150501T2248Z-150501T2315Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
448 PM MDT FRI MAY 1 2015
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEASTERN COLORADO...
SOUTHWESTERN OTERO COUNTY IN SOUTHEASTERN COLORADO...
* UNTIL 515 PM MDT
* AT 447 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
DELHI...OR 30 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 25 MPH.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3765 10405 3782 10405 3787 10357 3760 10357
TIME...MOT...LOC 2247Z 268DEG 22KT 3775 10401
HAIL...1.50IN
WIND...60MPH
$$
EP3 follow-up statements
893
WWUS55 KPUB 012259
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
459 PM MDT FRI MAY 1 2015
COC071-089-012315-
/O.CON.KPUB.SV.W.0006.000000T0000Z-150501T2315Z/
LAS ANIMAS CO-OTERO CO-
459 PM MDT FRI MAY 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES...
AT 457 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES SOUTHWEST
OF TIMPAS...OR 25 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 25
MPH. THE STRONGEST PORTION OF THIS STORM WAS ALONG HIGHWAY THREE
FIFTY BETWEEN DELHI AND TIMPAS.
HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT
WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3765 10405 3782 10405 3787 10357 3760 10357
TIME...MOT...LOC 2257Z 267DEG 23KT 3775 10392
HAIL...1.50IN
WIND...60MPH
$$
EP607
WWUS55 KPUB 012308
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
508 PM MDT FRI MAY 1 2015
COC071-089-012315-
/O.CON.KPUB.SV.W.0006.000000T0000Z-150501T2315Z/
LAS ANIMAS CO-OTERO CO-
508 PM MDT FRI MAY 1 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM MDT
FOR NORTH CENTRAL LAS ANIMAS AND SOUTHWESTERN OTERO COUNTIES...
AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF TIMPAS...OR 23 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 25
MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
TIMPAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3765 10405 3782 10405 3787 10357 3760 10357
TIME...MOT...LOC 2308Z 272DEG 20KT 3774 10385
HAIL...1.00IN
WIND...60MPH
$$
EP890
WWUS55 KPUB 012314
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
514 PM MDT FRI MAY 1 2015
COC071-089-012324-
/O.EXP.KPUB.SV.W.0006.000000T0000Z-150501T2315Z/
LAS ANIMAS CO-OTERO CO-
514 PM MDT FRI MAY 1 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL LAS ANIMAS AND
SOUTHWESTERN OTERO COUNTIES WILL EXPIRE AT 515 PM MDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER SMALL HAIL
AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
PUEBLO.
LAT...LON 3765 10405 3782 10405 3787 10357 3760 10357
TIME...MOT...LOC 2313Z 268DEG 22KT 3774 10385
$$
EPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 2:59 PM MDT, 1 hour 49 minutes earlier.
Area forecast discussion, May 1, 2:59 PM MDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 259 PM MDT FRI MAY 1 2015 .SHORT TERM...(THIS EVENING THROUGH SATURDAY) ISSUED AT 257 PM MDT FRI MAY 1 2015 ...STORMS MOVING INTO EASTERN COLORADO THIS EVENING... ...WARM WEEKEND ON THE WAY... LATEST HRRR HAS A DECENT HANDLE ON THE CONVECTION...AND ALONG WITH OTHER HI-RES GUIDANCE SHOWS A WAVE OF CONVECTION INCREASING IN COVERAGE OVER THE I-25 CORRIDOR THIS AFTERNOON...THEN CLEARING I-25 BY 00-01Z THIS EVENING. STORMS WILL THEN CONSOLIDATE INTO AN MCS OVER THE ERN PLAINS THIS EVENING. THEN...SHOULD SEE SHOWERS AND STORMS MOVING INTO WRN KS BY 03Z OR SO THIS EVE. AFTER 06Z...PRECIP SHOULD BE OVER FOR MOST OF THE AREA...WITH JUST SOME LINGERING SHOWERS POSSIBLE OVER THE FAR ERN PLAINS AND HYR TRRN. UPPER RIDGE AND ASSOCIATED AVA SHOULD HELP SUPPRESS THINGS THROUGH SAT MORNING. TOMORROW...A WARMER DAY IS IN STORE...AS FLOW BECOMES A BIT MORE ZONAL AND H7 TEMPS RISE TO AROUND 10 DEG C. EXPECT 80 PLUS DEG TEMPS OVER MUCH OF THE PLAINS BY AFTERNOON...WITH 60S AND 70S FOR THE HIGHER ELEVATIONS. ANOTHER WEAK DISTURBANCE WILL SPARK SOME AFTERNOON STORMS MOVING OFF THE MTS SAT AFTERNOON...BUT WITH DEW POINTS IN THE 30S CONVECTION WILL NOT BE AS STRONG AS IT IS/WILL BE TODAY...AND COVERAGE A BIT LESS AS WELL. ROSE .LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY) ISSUED AT 257 PM MDT FRI MAY 1 2015 A RATHER WET PERIOD IS EXPECTED THE FIRST PART HALF OF NEXT WEEK. ON SUN AN UPR TROF WL MOVE TO ALONG THE CA COAST...WITH MSTR AHEAD OF THIS SYSTEM MOVING INTO THE FORECAST AREA...ALONG WITH A SHORTWAVE TROF IN THE AFTERNOON AND EVENING HOURS. IT STILL LOOKS LIKE A FRONT WL HANG UP ALONG THE PALMER DVD SUN AFTERNOON AND THEN WORK ITS WAY SOUTH IN THE EVENING HOURS. MUCH OF THE AREA WL SEE AT LEAST ISOLD TO SCT SHOWERS AND TSTMS SUN AND SUN EVENING. HIGH TEMPS ON SUN SHOULD STILL BE ABOVE AVERAGE BY ABOUT 5-10 DEG. ON MON THE UPR TROF MOVES INTO THE WRN STATES...WITH AN UPR LOW CENTER EXPECTED TO BE OVR SWRN AZ BY 00Z TUE. MSTR WL CONTINUE STREAMING INTO THE FORECAST AREA AHEAD OF THIS SYSTEM. OVR ERN PORTIONS OF THE FORECAST AREA...LOW TO MID LEVEL SERLY WINDS SHOULD HELP ENHANCE PCPN CHANCE ALONG AND ADJACENT TO THE ERN MTNS. WIDESPREAD PCPN IS EXPECTED ON MON ALONG WITH COOLER TEMPS. THE ECMWF AND GFS LIFT THE UPR LOW NORTHEASTWARD ON TUE. THE GFS IS A LITTLE FARTHER NORTH THAN THE GFS WITH THE LOW CENTER. THE GFS HAS IT IN NERN CO BY 00Z WED WITH THE ECMWF SHOWING IT OVR SERN CO. EITHER WAY...WIDESPREAD PCPN SHOULD CONTINUE THRU TUE. THIS SYSTEM WEAKENS AS IT MOVES NORTH-NORTHEASTWARD TUE NIGHT THROUGH WED...MOVING INTO THE WRN DAKOTAS BY 00Z THU. ALTHOUGH PCPN CHANCES ARE EXPECTED TO DECREASE SOME TUE NIGHT...THERE SHOULD STILL BE PLENTY OF MSTR AROUND FOR AN INCREASE IN ACTIVITY IN THE AFTERNOON AND EVENING HOURS ON WED AS THINGS REMAIN UNSETTLED. TEMPS REMAIN QUITE WARM AS THIS SYSTEM AFFECTS THE AREA AND SNOW ACCUMULATIONS ARE GENERALLY EXPECTED TO REMAIN OVR THE HYR MTN AREAS. SOME AREAS...ESPECIALLY NR THE ERN MTN...COULD SEE PERIODS OF HEAVY RAIN. ANOTHER UPR LOW IS THEN FORECAST TO MOVE INTO THE GREAT BASIN FOR LATE THU AND FRI. THIS WL KEEP THE WX UNSETTLED WITH PROBABLY FAIRLY WIDESPREAD PCPN CHANCES. && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SATURDAY EVENING) ISSUED AT 257 PM MDT FRI MAY 1 2015 MAIN CONCERN WILL BE FROM NOW THROUGH ABOUT 02Z THIS EVENING...AS A BROKEN LINE OF STORMS MOVES EWD ACROSS THE I-25 CORRIDOR. COULD SEE SOME BRIEF IFR-MVFR IN STRONGER CELLS DURING THIS TIME...WITH BRIEF RA+ AND POSSIBLY SOME SMALL GR. STORMS WILL CONSOLIDATE OVER THE SERN CO PLAINS THIS EVENING BEFORE MOVING ON INTO WRN KS TONIGHT. THERE IS A SLIGHT CHANCE SOME PATCHY LOW CIGS OR BR COULD DEVELOP VC KCOS OR KPUB AFTER 03Z TONIGHT...DEPENDING ON THE EXTENT OF STORMS LATER THIS AFTERNOON AND EVENING. BUT ANY IMPACT SHOULD BE MINIMAL...WITH VFR CONDITIONS EXPECTED TO PERSIST THROUGH SATURDAY. STORMS SAT AFTERNOON SHOULD NOT BER AS WIDESPREAD OR STRONG AS THE STORMS TODAY. ROSE && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...ROSE LONG TERM...28 AVIATION...ROSE
Hazardous weather outlook, May 1, 11:24 AM MDT, 5 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1124 AM MDT FRI MAY 1 2015 COZ058>089-093>099-021730- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1124 AM MDT FRI MAY 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT AN UPPER LEVEL DISTURBANCE WILL BRING A ROUND OF AFTERNOON AND EVENING THUNDERSTORMS TO THE AREA TODAY. THUNDERSTORMS ARE CURRENTLY DEVELOPING OVER THE MOUNTAINS AND WILL SPREAD EAST ACROSS THE PLAINS THROUGH THIS AFTERNOON AND EVENING. PRIMARY STORM THREATS TODAY WILL BE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...PEA SIZE HAIL AND LOCALLY HEAVY RAIN. HOWEVER...A FEW STORMS COULD BE A LITTLE STRONGER...PRODUCING 1 INCH DIAMETER HAIL AND WIND GUSTS TO AROUND 60 MPH. ELEVATIONS ABOVE 10000 FEET COULD SEE SNOW SHOWERS...OR THUNDERSNOW...PRODUCING LOCAL SNOW ACCUMULATIONS OF AN INCH OR 2. THE BURN SCARS WILL SEE A LOCALIZED THREAT OF FLOODING THIS AFTERNOON AND EVENING...PARTICULARLY BETWEEN 1400 AND 2000 MDT. RESIDENTS AND VISITORS SHOULD BE ALERT FOR ANY ADVISORIES OR WARNINGS AND BE PREPARED TO TAKE ACTION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SATURDAY AND SUNDAY...DAILY AFTERNOON AND EVENING THUNDERSTORMS ARE EXPECTED...MAINLY ACROSS THE MOUNTAINS AND ADJACENT PLAINS. THE PRIMARY STORM THREATS FOR MOST AREAS WILL BE LIGHTNING AND GUSTY WINDS. MONDAY THROUGH WEDNESDAY...THUNDERSTORM CHANCES WILL INCREASE ACROSS THE REGION AS A MAJOR UPPER LEVEL DISTURBANCE MOVES THROUGH. STORMS ON THESE DAYS WILL HAVE THE POTENTIAL FOR HAIL AN INCH OR MORE IN DIAMETER...WIND GUSTS TO 60 MPH OR MORE...AND HEAVY RAINFALL. AREA BURN SCARS MAY NEED TO BE MONITORED...ESPECIALLY ON MONDAY AND TUESDAY. FOR THURSDAY...THUNDERSTORM CHANCES WILL DECREASE ACROSS THE PLAINS BUT CONTINUE OVER THE MOUNTAINS AND PALMER DIVIDE. PRIMARY STORM THREATS ON THIS DAY WILL BE LIGHTNING AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL POSSIBLE THIS AFTERNOON AND EVENING OVER MOST OF SOUTHERN COLORADO. 44/44
In the hours before
Local storm report, May 1, 2:53 PM MDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
253 PM MDT FRI MAY 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM HAIL 5 ENE MONUMENT 39.11N 104.78W
05/01/2015 M0.88 INCH EL PASO CO TRAINED SPOTTER
&&
MNSpecial weather statement, May 1, 3:00 PM MDT, 1 hour 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 300 PM MDT FRI MAY 1 2015 COZ081-084-085-012130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT CO- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT CO- TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT CO- 300 PM MDT FRI MAY 1 2015 ...SPECIAL WEATHER STATEMENT... AT 258 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SOME WEAK SHOWERS AND THUNDERSTORMS NEAR CASCADE...OR 9 MILES NORTHWEST OF COLORADO SPRINGS...MOVING EAST AT 15 MPH. RAINFALL AMOUNTS OF .10 INCHES OR LESS WILL BE POSSIBLE ON THE WALDO CANYON BURN SCAR WITH THESE SHOWERS AND STORMS...AND FLOODING IS NOT EXPECTED. LOCATIONS IMPACTED INCLUDE... WESTERN COLORADO SPRINGS...MANITOU SPRINGS...CASCADE AND CHIPITA PARK. LAT...LON 3888 10502 3899 10499 3894 10484 3885 10491 TIME...MOT...LOC 2058Z 290DEG 6KT 3891 10497 EP
Special weather statement, May 1, 3:18 PM MDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
318 PM MDT FRI MAY 1 2015
COZ062-063-076-077-012145-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT CO-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000FT CO-
NORTHWESTERN FREMONT COUNTY ABOVE 8500FT CO-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT CO-
318 PM MDT FRI MAY 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHAFFEE AND
NORTHWESTERN FREMONT COUNTIES UNTIL 345 PM MDT...
AT 318 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES NORTH OF SALIDA...OR 51 MILES EAST OF
GUNNISON...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WAUGH MOUNTAIN.
LAT...LON 3873 10595 3870 10597 3869 10594 3870 10586
3869 10570 3857 10568 3856 10605 3873 10607
TIME...MOT...LOC 2118Z 268DEG 26KT 3865 10598
EPSpecial weather statement, May 1, 3:40 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 340 PM MDT FRI MAY 1 2015 COZ074-087-088-012215- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO- 340 PM MDT FRI MAY 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LAS ANIMAS AND SOUTHEASTERN HUERFANO COUNTIES UNTIL 415 PM MDT... AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER AGUILAR...OR 18 MILES NORTHWEST OF TRINIDAD...MOVING NORTHEAST AT 30 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AGUILAR. LAT...LON 3746 10476 3755 10459 3738 10440 3729 10467 TIME...MOT...LOC 2140Z 246DEG 27KT 3742 10464 ETP
Special weather statement, May 1, 4:22 PM MDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
422 PM MDT FRI MAY 1 2015
COZ074-087-088-012245-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT CO-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT CO-
422 PM MDT FRI MAY 1 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS AND EAST
CENTRAL HUERFANO COUNTIES UNTIL 445 PM MDT...
AT 421 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WALSENBURG...OR 36 MILES NORTHWEST OF
TRINIDAD...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
WALSENBURG.
LAT...LON 3749 10495 3770 10498 3779 10453 3752 10446
3752 10453 3751 10460 3751 10461
TIME...MOT...LOC 2221Z 259DEG 26KT 3760 10488
EPSpecial weather statement, May 1, 4:42 PM MDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 442 PM MDT FRI MAY 1 2015 COZ086-088-093-094-012315- LA JUNTA VICINITY/OTERO COUNTY CO-EASTERN LAS ANIMAS COUNTY CO- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT CO- PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET CO- 442 PM MDT FRI MAY 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL LAS ANIMAS... SOUTHWESTERN OTERO AND SOUTHEASTERN PUEBLO COUNTIES UNTIL 515 PM MDT... AT 441 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTH OF DELHI...OR 29 MILES SOUTHWEST OF LA JUNTA...MOVING EAST AT 25 MPH. NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... TIMPAS. LAT...LON 3765 10410 3784 10410 3789 10358 3762 10358 TIME...MOT...LOC 2241Z 270DEG 29KT 3776 10401 EP
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 9:24 PM MDT | Special Weather Statement | PUB | Teller | 81 min |
| May 1, 1:10 PM MDT | Special Weather Statement | PUB | Teller | 35 min |
| May 1, 1:13 PM MDT | Special Weather Statement | PUB | Fremont | 47 min |
| May 1, 2:22 PM MDT | Special Weather Statement | PUB | El Paso | 23 min |
| May 1, 2:25 PM MDT | Special Weather Statement | PUB | Custer | 35 min |
| May 1, 2:47 PM MDT | Special Weather Statement | PUB | El Paso | 28 min |
| May 1, 3:00 PM MDT | Special Weather Statement | PUB | Teller | 30 min |
| May 1, 3:18 PM MDT | Special Weather Statement | PUB | Chaffee | 27 min |
| May 1, 3:40 PM MDT | Special Weather Statement | PUB | Huerfano | 35 min |
| May 1, 4:22 PM MDT | Special Weather Statement | PUB | Huerfano | 23 min |
| May 1, 4:42 PM MDT | Special Weather Statement | PUB | Otero | 33 min |
| May 1, 5:16 PM MDT | Special Weather Statement | PUB | Otero | 29 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.